# SDR UPS00232734

- Difficulty date: May 22, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 50,185 hours, 38,398 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Corroded
- Location: Nr 4 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, NR 4 FLAP TRACK FWD SUPPORT FITTING UPPER HOLE HAS PITTING CORROSION.  REPAIR CARRIED OUT IAW SMRO EO 2000-018-001 UPS ENGINEERING FILE NOL 727-57-2159.
